Can Antibiotics Affect Your Menstrual Period?

Answer

Antibiotics may or may not have any effects on your menses depending on an individual. For certain individuals antibiotics may alter the levels of menstrual pain, lead to heavier bleeding or even change the start of the menstrual cycle. It is important to let your doctor know of any changes in case you take any antibiotics during your menses.
Q&A Related to "Can Antibiotics Affect Your Menstrual Period?"
Antibiotics couteract birth control pills. They are no longer effective while taking the antibiotics.
http://wiki.answers.com/Q/Can_antibiotics_affect_b...
They don't but some antibiotics reduce the effectiveness of birth control
http://www.chacha.com/question/how-do-antibiotics-...
Painful menstrual periods are periods in which a woman experiences crampy lower abdominal pain, sharp pain that comes and goes, aching pain, or possibly back pain. Alternative Names
http://www.healthcentral.com/sexual-health/h/how-c...
Yes, they can be... but don't let that fool you into thinking you can't get pregnant: I was still being exclusively breastfed at age 15 months when my little brother was
http://answers.yahoo.com/question/index?qid=200901...
Explore this Topic
Menstural cycle is the monthly vaginal discharge of blood, secretion and cells from the uterus.For a person who had been sick and had been using antibiotics , ...
Antibiotics can affect your menstruation by making them come early or delaying them. Antibiotics alter the pH levels in your system therefore affecting the cycle ...
Antibiotics can delay your menstrual period as they may interfere with body mechanism for secreting the human chorionic gonadotrophin hormone, which causes shedding ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com